# SDR BAQA094050

- Difficulty date: April 1, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,677 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Part serial: 83067355
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GYRO UNIT INOPERATIVE WHEN POWER SUPPLIED.  REPLACED WITH SERVICABLE UNIT.  04/05/2004
